Some inequalities for the Euclidean operator radius of two operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2006) Some inequalities for the Euclidean operator radius of two operators in Hilbert spaces. Linear Algebra and its Applications, 419 (1). pp. 256-264. ISSN 0024-3795

Abstract

Some sharp bounds for the Euclidean operator radius of two bounded linear operators in Hilbert spaces are given. Their connection with Kittaneh’s recent results which provide sharp upper and lower bounds for the numerical radius of linear operators are also established.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1718
DOI https://doi.org/10.1016/j.laa.2006.04.017
Official URL http://dx.doi.org/10.1016/j.laa.2006.04.017
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords numerical radius, euclidean radius, bounded linear operators, operator norm, self-adjoint operators
Citations in Scopus 17 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login